# SDR MALA975511

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100502
- Condition: Shattered
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3432 - DURING CRUISE, THE RIGHT OUTSIDE FRONT WINDSHIELD SHATTERED.  MAINTENANCE REPLACED FIRST OFFICER'S FRONT WINDSHIELD.  ALL CHECKS GOOD.  (X)
